Started the patch on Monday( dose0.375) changed on Thurs.. On friday had to remove patch. Too shaky, heart beating fast, extremely thirsty, little appettite. Hard time sleeping . Today, Saturday the worst. Have also been prescribed VenlafaxineER 37.5( effexor). Taken one capsule yesterday and one capsule today. Feel even worse today. What to do ? Just miserable
Hi Janet, & welcome to the site. I so feel for you. I too use the vivielle dot & had to take matters into my own hands using it. It is usually prescribed to change the patch twice a week, but it was too much for me also. My breasts were too tender using that dose. I asked my doctor about using one patch a week, & he agreed that was ok too. I would suggest you talk to your doctor about doing this before you do altho'. It is a convenient way of taking a hormone, but it may depend on why you are taking it also. I had a hysterectomy at the age of 22, & need it for my bones & vaginal dryness. If you are going thru the change, there are other ways of taking the hormone in pill form, & the dose can be adjusted accordingly to control your symptoms. Sometimes I forget to change the patch is my biggest problem so if your doctor agrees with once a week instead of twice, mark your calendar or something to remember to change it. Good luck & best wishes...
- Vivelle-Dot Information for Consumers
- Vivelle-Dot Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vivelle-Dot (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2010 • 1 answer
Posted 12 Oct 2010 • 1 answer
Posted 18 Feb 2011 • 1 answer
Posted 29 Mar 2012 • 1 answer
Vivelle-Dot - Hi I have been on 2mg estrodial tablet for 1 month - is vivelle dot less side effects?
Posted 27 Dec 2015 • 3 answers